skin-hair-icon
Allergy on Skin
I have reddish spot appearance on my skin at hand and legs and I am previously reported with excess of IgE antibody. These patches gives an itching feeling. How should I get rid of them.
29 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from allergic dermatitis causing this problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Eczema. Kindly consult online for prescription.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.